# SDR FDEA202209302415

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENTINSPECTIN ON RIGHT HAND WING FIXED LEADING EDGE   SKIN AT STATION XOS 602.65 FUEL ACCESS DOOR FORWARD INBOARD CORNER FOUND 02 EA   CRACK APPROXIMATELY 1.0 INCH AND 0.2 INCH.  RIGHT HAND WING FIXED LEADING EDGE SKIN AT STATION XOS 602.65 FUEL ACCESS DOOR   FORWARD INBOARD CORNER CARRIED OUT REPAIR AS PER SRM 57-40-01-2R REPAIR 18   FIGURE 201. INITIAL INSPECTION CARRY OUT NEXT C CHECK NOT EXCEEDING 24 MONTHS AND   REPETITIVE INSPECTION CARRY OUT EVERY C CHECK NOT EXCEEDING 24 MONTHS BY VISUAL   METHOD AS PER SRM 57-40-01-2R TABLE 204/REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
